Addiction: Substance Abuse Community
Ultram withdrawl(withdrawal) symptoms - sickness
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Ultram withdrawl(withdrawal) symptoms - sickness

I have been using Ultram er 300mg for a few months.  I doubled up a few times here and there.  I went to refill the script and was told I had to wait a week before the insurance carrier would allow the refill.  I have been off Ultram er 30mg for a week now and I have also been sick as a dog for the past 5 days.  Could my illness be contributed to Ultram withdrawl (withdrawal) symptoms (if there is such a thing?).  
     It feels like a flu but then again it does not feel like a flu.  I do not vomit but my body is very very week, I have constant nightmares, I have no energy, I want to sleep all of the time, my body feels like it is shooting with pins and needles whenever I stand up and walk a short while.  
    I also take Effexor 225mg daily for the past 1.5 years.  Needless to say, if my illnes is not contributed to Ultram, I can say that I am very concerned about my symptoms.  I am 43, male and in generally good health except for herniated disks I take the Ultram for.
     Please send replies to ***@****.  Thanx!!
Related Discussions
2 Comments Post a Comment
Blank
Avatar_n_tn
I was on Ultram for just a few weeks. When I got off I had the same symptoms that you describe. Just call in sick for a few days and take care of yourself. I hope you feel better soon. Oh, and if you have a temperature of 100 or more than see a doctor because that could mean that you really are sick with something other than withdrawal.
Blank
202347_tn?1189759425
Oh yeah that's withdrawal. I agree you should call in sick for a couple of days b/c chances are you won't be able to function like this if you do go to work. Ultram is an opiate so yes of course you can withdrawal from it. You can try taking some muscle relaxants if you have them, that usually helps most people with the withdrawal symptoms and lots and lots and lots of steam!!! It releases the lactic acid from your muscles (especially a spa or sauna).

xoxo- D.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Addiction Answerers
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167_tn?1348972206
Blank
clean_in_ks
KS
5347058_tn?1381192026
Blank
ariley13
Boston, MA
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia
4522800_tn?1405696702
Blank
VICourageous
ID
Avatar_f_tn
Blank
motye51